Message 1 of 1
Polymyalgia Rheumatica In search for hope: I am looking for a good Doctor specializing in this immune decease. My mother has had this for about 8 years or so and has been taking Predisone through all of them, ranging from 5Mg to 60Mg., which she is currently taking. She has developed Rheumatoid Arthritis, Osteoporosis and Temporal Arteritis. She has taken: Wellbutrim - 150 mg Prednisone - 15 mg Prevacid - 30 mg Provachol - 20 mg Evista - 60 mg Methtextrate - 3 mg injection once a week Folic Acid - Zanaflex - 2 mg Topamax Ultram - 50 mg Arthrotec - 50 mg. only taken once. Tylenol 3 She is in chronic pain most of the time. In these eight years there have been numerous trips to the emergency room for many problems. During her first pregnancy my mother had rheumatic fever and was out of it for the first few days after delivery. We don’t know if this plays a part on all the medical problems she is having or not. Most recently, she is having problems with her heart rate. She was given a pill (Arthrotec) and we spent a Saturday in the doctors office and then to the emergency room. They sent her home after her heart rate came down from 137 times a minute to 105. We assumed she would be ok and this would be the end of the problem. She woke up at 5:00 a.m. that Sunday morning and her heart rate had increased again to 118 and her blood pressure was 170/107. Her rate still continues to flucuate, maybe not as much but still doesn’t seem right. Her Sed. Rate as risen again and she is on 60 mg. of Predinzone, the highest dose to date. Not only is the physical pain overwhelming but the emotional end of this decease is taking a toll on her as well. We are looking for a doctor who will take the time to study her conditions and try to help her to live a more productive life with as little pain as possible. My mother is 67 and lives in Eastern, Kentucky. I have taken her to Columbus, Ohio and Lexington, Kentucky. Please give me a list of hopeful Doctors near this area. My mother doesn’t travel well due to her condition.